# SDR ASAA2025022056446

- Difficulty date: February 20, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,763 hours, 9,303 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810512
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241WF DAMAGED. GROUNDED - YES. REPAIRED FLOOR PANEL 241WF AND REPLACED INSERTS IAW B737-900ER SRM 53-00-50-2R-0 REMOVED AND REINSTALLED FLOOR BOARD PANELS 241VF & 241WF IAW 737 BOEING AMM 53-21-00-400-801.
